MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; GYN UROL BASIC LAPAROSCOPY

MEDLINE INDUSTRIES, LP; GYN UROL BASIC LAPAROSCOPY
Catalog Number DYNJ63326G
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024 "bovie burned patient's skin while actively using bovie, patient's skin at incision/bovie site needed to be excised because of issue".Per the facility "lots of smoke was present".Per the facility the bovie also "stayed hot and burned through the drape when not activated".No additional information is available at this time.The sample was returned, and the reported issue was confirmed.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2024 "bovie burned patient's skin while actively using bovie, patient's skin at incision/bovie site needed to be excised because of issue".

Common Device Name
GYN UROL BASIC LAPAROSCOPY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key21169786
Report Number1423395-2025-00006
Device Sequence Number13135041
Product Code LRO
UDI-Device Identifier40198459119850
UDI-Public40198459119850
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ63326G
Device Lot Number24GMB256
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown